Dajah Simms,. Walgreens Meds Mix Up. Reporter: Ranji Sinha. Photographer / Editor: Will Caldwell. Broadcast NEWS 12, NJ. (08/24/12) NEWARK - A Newark family is looking for answers after a 9-year-old disabled girl was given the wrong medication by a Walgreen's pharmacy in Newark.
Loretta Robinson says her granddaughter, Dajah Simms, has to take medication for muscle spasms.
After taking her medication this past week, the family became concerned because Dajah was unresponsive.
As it turns out, Dajah was prescribed dicyclomine, a medicine for irritable bowel syndrome.
Dajah recovered, but her loved ones say that because of her disability, this mix-up could have cost them dearly.
A Walgreen's spokesperson says the pharmacy chain does have a multi-step process to prevent human error when filling prescriptions, and that they will investigate the incident.
Loading more stuff…
Hmm…it looks like things are taking a while to load. Try again?